Alert archive / Colorado / Flash Flood Watches in 2013

Flash Flood Watch 4, NWS Pueblo, CO

July 13, 20136 counties in Colorado

NWS Pueblo, CO issued this flash flood watch at Jul 13, 2013, 3:42 AM MDT for 6 counties in Colorado. It took effect at Jul 13, 2013, 3:00 PM MDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Jul 13, 2013, 3:42 AM MDT (09:42 UTC)
In effect from
Jul 13, 2013, 3:00 PM MDT
Expired
Jul 13, 2013, 9:00 PM MDT
In force
6 hr
Issued by
NWS Pueblo, CO
Flood severity
None

Counties Conejos County, CO, El Paso County, CO, Fremont County, CO, Mineral County, CO, Rio Grande County, CO, Teller County, CO

The radar

The Pueblo radar (KPUX), 144 km from the middle of the area, began a volume at 09:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 00:00Z, 9.7 hours before the alert went out and 263 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 00:00Z on 2013-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 83 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 00:00Z on 2013-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
83 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
2946 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
21 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

273 
WGUS65 KPUB 130942
FFAPUB

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE PUEBLO CO
342 AM MDT SAT JUL 13 2013

...FLASH FLOODING WILL BE POSSIBLE OVER THE BURNS SCARS BOTH TODAY
AND TOMORROW...

.MOISTURE WILL BE INCREASING OVER THE REGION TODAY AND ESPECIALLY
TOMORROW. LOCALLY HEAVY RAINS WILL BE POSSIBLE OVER THE BURN SCARS
THIS AFTERNOON AND EVENING...ESPECIALLY THE WALDO BURN SCAR...THE
BLACK FOREST BURN SCAR AND THE WEST FORK COMPLEX BURN SCAR. ON
SUNDAY MOISTURE WILL SIGNIFICANTLY INCREASE AND THERE IS A GREATER
THREAT OF FLASH FLOODING OVER THE BURN SCARS ON THIS DAY. THE
FLASH FLOODING POTENTIAL MAY LAST WELL INTO THE NIGHTTIME HOURS
SUNDAY NIGHT.

COZ081-082-084-085-131745-
/O.NEW.KPUB.FF.A.0004.130713T2100Z-130714T0300Z/
/O.NEW.KPUB.FF.A.0005.130714T1800Z-130715T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-
INCLUDING...WOODLAND PARK...PIKES PEAK...BLACK FOREST...
AIR FORCE ACADEMY...COLORADO SPRINGS
342 AM MDT SAT JUL 13 2013

...FLASH FLOOD WATCH IN EFFECT FROM 3 PM MDT THIS AFTERNOON
THROUGH THIS EVENING...
...FLASH FLOOD WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE
SUNDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF EAST CENTRAL COLORADO...
  INCLUDING THE FOLLOWING AREAS...EL PASO COUNTY AND TELLER COUNTY
  AND THE RAMPART RANGE. THE GREATEST THREAT FOR FLASH FLOODING
  WILL BE OVER THE WALDO BURN SCAR AND THE BLACK FOREST BURN SCAR. 

* FROM 3 PM MDT THIS AFTERNOON THROUGH THIS EVENING.
 
* FLASH FLOODING WILL BE POSSIBLE THIS AFTERNOON AND EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO MOVE TO
HIGHER GROUND SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF EAST CENTRAL COLORADO... 
  INCLUDING THE FOLLOWING AREAS...EL PASO COUNTY AND TELLER 
  COUNTY AND THE RAMPART RANGE. 

* FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT

* MOISTURE WILL SIGNIFICANTLY INCREASE OVER THE PIKES PEAK REGION
  SUNDAY INTO SUNDAY NIGHT. HEAVY RAIN ARE EXPECTED AND SIGNIFICANT
  FLASH FLOODING COULD OCCUR...ESPECIALLY OVER THE WALDO AND BLACK
  FOREST BURN SCARS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO QUICKLY MOVE
TO HIGHER GROUND IF FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

COZ067-068-131745-
/O.NEW.KPUB.FF.A.0004.130713T2100Z-130714T0300Z/
/O.NEW.KPUB.FF.A.0005.130714T1800Z-130715T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
INCLUDING...SOUTH FORK...CREEDE...CUMBRES PASS...WOLF CREEK PASS
342 AM MDT SAT JUL 13 2013

...FLASH FLOOD WATCH IN EFFECT FROM 3 PM MDT THIS AFTERNOON
THROUGH THIS EVENING...
...FLASH FLOOD WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL COLORADO...
  INCLUDING THE FOLLOWING AREAS...EASTERN SAN JUAN MOUNTAINS AND
  UPPER RIO GRANDE VALLEY. THIS FLASH FLOOD WATCH IS PRIMARILY FOR
  THE WEST FORK COMPLEX BURN SCAR.

* FROM 3 PM MDT THIS AFTERNOON THROUGH THIS EVENING

* HEAVY RAINS COULD CAUSE FLASH FLOODING AND MUD FLOWS THIS
  AFTERNOON AND EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL COLORADO... 
  INCLUDING THE FOLLOWING AREAS...EASTERN SAN JUAN MOUNTAINS AND 
  UPPER RIO GRANDE VALLEY. THIS FLASH FLOOD WATCH IS PRIMARILY FOR
  THE WEST FORK COMPLEX BURN SCAR.

* FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING

* HEAVY RAINS COULD CAUSE FLASH FLOODING AND MUD FLOWS TOMORROW
  AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

HODANISH
3 follow-up statements
370 
WGUS65 KPUB 131704
FFAPUB

FLOOD WATCH
NATIONAL WEATHER SERVICE PUEBLO CO
1104 AM MDT SAT JUL 13 2013

...FLASH FLOODING WILL BE POSSIBLE OVER THE BURNS SCARS BOTH
TODAY AND SUNDAY...

.MOISTURE WILL BE INCREASING OVER THE REGION TODAY AND ESPECIALLY
SUNDAY. LOCALLY HEAVY RAINS WILL BE POSSIBLE OVER THE BURN SCARS THIS
AFTERNOON AND EVENING...ESPECIALLY THE WALDO BURN SCAR...THE BLACK
FOREST BURN SCAR AND THE WEST FORK COMPLEX BURN SCAR. ON SUNDAY
ATMOSPHERIC MOISTURE IS PROJECTED TO SIGNIFICANTLY INCREASE AND
THERE IS A GREATER THREAT OF FLASH FLOODING OVER THE BURN SCARS 
ON THIS DAY. THE FLASH FLOODING POTENTIAL MAY LAST WELL INTO THE
NIGHTTIME HOURS SUNDAY NIGHT.

COZ081-082-084-085-140115-
/O.CON.KPUB.FF.A.0004.130713T2100Z-130714T0300Z/
/O.CON.KPUB.FF.A.0005.130714T1800Z-130715T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-
INCLUDING...WOODLAND PARK...PIKES PEAK...BLACK FOREST...
AIR FORCE ACADEMY...COLORADO SPRINGS
1104 AM MDT SAT JUL 13 2013

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON
TO 9 PM MDT THIS EVENING...
...FLASH FLOOD WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH LATE SUNDAY NIGHT...

THE FLASH FLOOD WATCH CONTINUES FOR

* FLASH FLOOD WATCH FOR A PORTION OF EAST CENTRAL COLORADO...
  INCLUDING THE FOLLOWING AREAS...EL PASO COUNTY AND TELLER COUNTY
  AND THE RAMPART RANGE. THE GREATEST THREAT FOR FLASH FLOODING
  WILL BE OVER THE WALDO BURN SCAR AND THE BLACK FOREST BURN SCAR. 

* FROM 3 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING

* FLASH FLOODING WILL BE POSSIBLE THIS AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO MOVE TO
HIGHER GROUND SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF EAST CENTRAL COLORADO...INCLUDING THE FOLLOWING 
  AREAS...EL PASO COUNTY AND TELLER COUNTY AND THE RAMPART 
  RANGE. 

* FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT

* MOISTURE IS EXPECTED TO SIGNIFICANTLY INCREASE OVER THE PIKES
  PEAK REGION FROM SUNDAY INTO SUNDAY NIGHT. HEAVY RAIN IS
  ANTICIPATED AND SIGNIFICANT FLASH FLOODING COULD
  OCCUR...ESPECIALLY OVER THE WALDO AND BLACK FOREST BURN SCARS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO MOVE TO
HIGHER GROUND SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

COZ067-068-140115-
/O.CON.KPUB.FF.A.0004.130713T2100Z-130714T0300Z/
/O.CON.KPUB.FF.A.0005.130714T1800Z-130715T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
INCLUDING...SOUTH FORK...CREEDE...CUMBRES PASS...WOLF CREEK PASS
1104 AM MDT SAT JUL 13 2013

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON
TO 9 PM MDT THIS EVENING...
...FLASH FLOOD WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF SOUTH CENTRAL COLORADO...INCLUDING THE FOLLOWING
  AREAS...EASTERN SAN JUAN MOUNTAINS AND UPPER RIO GRANDE VALLEY.
  THIS FLASH FLOOD WATCH IS PRIMARILY FOR THE WEST FORK COMPLEX
  BURN SCAR.

* FROM 3 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING

* HEAVY RAINS COULD CAUSE FLASH FLOODING AND MUD FLOWS THIS
  AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

THE FLASH FLOOD WATCH CONTINUES FOR

* FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL COLORADO... 
  INCLUDING THE FOLLOWING AREAS...EASTERN SAN JUAN MOUNTAINS AND 
  UPPER RIO GRANDE VALLEY. THIS FLASH FLOOD WATCH IS PRIMARILY FOR
  THE WEST FORK COMPLEX BURN SCAR. 

* FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING

* HEAVY RAINS COULD CAUSE FLASH FLOODING AND MUD FLOWS THIS
  AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
258 
WGUS65 KPUB 132127
FFAPUB

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE PUEBLO CO
327 PM MDT SAT JUL 13 2013

...FLASH FLOODING WILL BE POSSIBLE OVER THE BURNS SCARS THIS
EVENING AND THEN AGAIN FROM SUNDAY AFTERNOON INTO MONDAY
MORNING...

.MOISTURE WILL CONTINUE TO INCREASE OVER THE REGION INTO AT 
LEAST SUNDAY. LOCALLY HEAVY RAINS WILL BE POSSIBLE OVER THE BURN
SCARS THIS EVENING. ON SUNDAY ATMOSPHERIC MOISTURE IS PROJECTED
TO SIGNIFICANTLY INCREASE AND THERE IS A GREATER THREAT OF FLASH
FLOODING OVER THE BURN SCARS FROM SUNDAY AFTERNOON INTO MONDAY
MORNING.

COZ081-082-084-085-140530-
/O.EXT.KPUB.FF.A.0005.130714T1800Z-130715T1800Z/
/O.CON.KPUB.FF.A.0004.000000T0000Z-130714T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-
INCLUDING...WOODLAND PARK...PIKES PEAK...BLACK FOREST...
AIR FORCE ACADEMY...COLORADO SPRINGS
327 PM MDT SAT JUL 13 2013

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...
...FLASH FLOOD WATCH NOW IN EFFECT FROM SUNDAY AFTERNOON THROUGH
MONDAY MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF EAST CENTRAL COLORADO... INCLUDING THE FOLLOWING
  AREAS...EL PASO COUNTY AND TELLER COUNTY AND THE RAMPART RANGE.
  THE GREATEST THREAT FOR FLASH FLOODING WILL BE OVER THE WALDO
  BURN SCAR AND THE BLACK FOREST BURN SCAR.

* UNTIL 9 PM MDT THIS EVENING

* FLASH FLOODING WILL BE POSSIBLE FROM LATE THIS AFTERNOON INTO
  THIS EVENING.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO MOVE TO
HIGHER GROUND SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

AN ADDITIONAL FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* A PORTION OF EAST CENTRAL COLORADO... INCLUDING THE FOLLOWING
  AREAS...EL PASO COUNTY AND TELLER COUNTY AND THE RAMPART RANGE.
  THE GREATEST THREAT FOR FLASH FLOODING WILL BE OVER THE WALDO
  BURN SCAR AND THE BLACK FOREST BURN SCAR.

* FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING

* FLASH FLOODING WILL BE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO MOVE TO
HIGHER GROUND SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

COZ067-068-140530-
/O.CON.KPUB.FF.A.0004.000000T0000Z-130714T0300Z/
/O.CON.KPUB.FF.A.0005.130714T1800Z-130715T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
INCLUDING...SOUTH FORK...CREEDE...CUMBRES PASS...WOLF CREEK PASS
327 PM MDT SAT JUL 13 2013

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...
...FLASH FLOOD WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF SOUTH CENTRAL COLORADO...INCLUDING THE FOLLOWING
  AREAS...EASTERN SAN JUAN MOUNTAINS AND UPPER RIO GRANDE VALLEY.
  THIS FLASH FLOOD WATCH IS PRIMARILY FOR THE WEST FORK COMPLEX
  BURN SCAR.

* UNTIL 9 PM MDT THIS EVENING

* HEAVY RAINS COULD CAUSE FLASH FLOODING AND MUD FLOWS FROM LATE THIS
  AFTERNOON INTO THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

AN ADDITIONAL FLASH FLOOD WATCH CONTINUES FOR

* FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL COLORADO... 
  INCLUDING THE FOLLOWING AREAS...EASTERN SAN JUAN MOUNTAINS AND 
  UPPER RIO GRANDE VALLEY. THIS FLASH FLOOD WATCH IS PRIMARILY FOR
  THE WEST FORK COMPLEX BURN SCAR.

* FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING

* HEAVY RAINS COULD ARE CAPABLE OF PRODUCING FLASH FLOODING AND
  MUD FLOWS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
419 
WGUS65 KPUB 140310
FFAPUB

FLOOD WATCH
NATIONAL WEATHER SERVICE PUEBLO CO
910 PM MDT SAT JUL 13 2013

...FLASH FLOODING WILL BE AGAIN BE POSSIBLE OVER THE BURN SCARS
FROM SUNDAY AFTERNOON INTO MONDAY MORNING...

.THE THREAT OF FLASH FLOODING OVER THE BURN SCARS THIS EVENING HAS
DIMINISHED...AND THE FLASH FLOOD WATCH FOR TONIGHT WILL EXPIRE AT
9 PM MDT. ON SUNDAY...ANOTHER FLASH FLOOD WATCH WILL GO INTO
EFFECT...AS MOISTURE WILL SIGNIFICANTLY INCREASE AND THERE IS A
HIGH THREAT OF FLASH FLOODING OVER THE BURN SCARS FROM SUNDAY
AFTERNOON INTO MONDAY MORNING.

COZ081-082-084-085-141115-
/O.EXP.KPUB.FF.A.0004.000000T0000Z-130714T0300Z/
/O.CON.KPUB.FF.A.0005.130714T1800Z-130715T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-
INCLUDING...WOODLAND PARK...PIKES PEAK...BLACK FOREST...
AIR FORCE ACADEMY...COLORADO SPRINGS
910 PM MDT SAT JUL 13 2013

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH MONDAY MORNING...
...FLASH FLOOD WATCH WILL EXPIRE AT 9 PM MDT THIS EVENING...

A FLASH FLOOD WATCH CONTINUES SUNDAY THROUGH MONDAY MORNING FOR

* A PORTION OF EAST CENTRAL COLORADO...INCLUDING THE FOLLOWING 
  AREAS...EL PASO COUNTY AND TELLER COUNTY AND THE RAMPART 
  RANGE.  

* THUNDERSTORMS WILL DEVELOP SUNDAY AFTERNOON...AND PERIODS OF
  HEAVY RAINFALL WILL BE LIKELY THROUGH MONDAY MORNING. IT APPEARS
  AT THIS POINT THE THE HEAVIEST RAIN WILL OCCUR SUNDAY EVENING. 

* HEAVY RAINS MAY PRODUCE FLASH FLOODING...ALONG WITH ROCK SLIDES
  AND MUD FLOWS NEAR THE WALDO CANYON AND BLACK FOREST BURN SCARS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO MOVE TO
HIGHER GROUND SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

COZ067-068-141115-
/O.EXP.KPUB.FF.A.0004.000000T0000Z-130714T0300Z/
/O.CON.KPUB.FF.A.0005.130714T1800Z-130715T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
INCLUDING...SOUTH FORK...CREEDE...CUMBRES PASS...WOLF CREEK PASS
910 PM MDT SAT JUL 13 2013

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING...
...FLASH FLOOD WATCH WILL EXPIRE AT 9 PM MDT THIS EVENING...

A FLASH FLOOD WATCH CONTINUES SUNDAY AFTERNOON AND EVENING FOR

* A PORTION OF SOUTH CENTRAL COLORADO...INCLUDING THE FOLLOWING 
  AREAS...EASTERN SAN JUAN MOUNTAINS AND UPPER RIO GRANDE 
  VALLEY. 

* THUNDERSTORMS WILL DEVELOP SUNDAY AFTERNOON...AND PERIODS OF
  HEAVY RAINFALL WILL BE LIKELY THROUGH SUNDAY NIGHT. IT APPEARS
  AT THIS POINT THE THE HEAVIEST RAIN WILL OCCUR SUNDAY EVENING.

* HEAVY RAINS MAY PRODUCE FLASH FLOODING...ALONG WITH ROCK SLIDES
  AND MUD FLOWS NEAR THE WEST FORK FIRE BURN SCAR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&& 


$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this flash flood watch went out at Jul 12, 11:12 PM MDT, 4 hours 30 minutes earlier.

Area forecast discussion, Jul 12, 11:12 PM MDT, 4 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
1112 PM MDT FRI JUL 12 2013

.UPDATE...
ISSUED AT 905 PM MDT FRI JUL 12 2013

UPDATED TO EXPIRE THE FLASH FLOOD WATCH FOR THE WEST FORK COMPLEX.
MOST SHOWER AND THUNDERSTORM ACTIVITY HAS REMAINED OVER WESTERN
NEW MEXICO...NORTH ACROSS FAR WESTERN COLORADO AND HAS DECREASED
IN COVERAGE THIS EVENING. A FEW LIGHT SHOWERS WILL REMAIN POSSIBLE
OVER THE COMPLEX...BUT SHOULD NOT POSE A FLASH FLOOD RISK. WE WILL
CONTINUE TO MONITOR THE AREA.

ALSO ADJUSTED POPS ACROSS THE PLAINS...ALL ACTIVITY HAS DISSIPATED
WITH THE EXCEPTION OF LINCOLN COUNTY...WITH A FEW CELLS CLIPPING
CROWLEY COUNTY THROUGH 10 PM. OTHERWISE NOT SIGNIFICANT CHANGES
WERE MADE TO THE OVERNIGHT FORECAST.  MOZLEY

&&

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 246 PM MDT FRI JUL 12 2013

THUNDERSTORMS DEVELOPED EARLIER TODAY THAN PAST FEW DAYS AND ARE
DEFINITELY MORE NUMEROUS ACROSS WESTERN AREAS BENEATH THE MONSOON
PLUME...AIDED BY SHORTWAVE ENERGY LIFTING NORTHWARD OUT OF NEW
MEXICO.  4KM WRF SEEMS TO HAVE HANDLED THE CONVECTION BETTER THAN
MORNING HRRR RUNS SO FAR.  BURN SCARS HAVE BEEN LARGELY MISSED AS OF
20Z...HOWEVER THAT COULD CHANGE BEFORE THE EVENING IS OUT WITH LOTS
OF ACTIVITY IN NORTHERN NM WORKING ITS WAY SLOWLY NORTHWARD.  WITH
PRECIP WATERS RUNNING ANYWHERE FROM 112-185 PERCENT OF NORMAL
(HIGHEST VALUES OUT WEST)...THUNDERSTORMS THROUGH THIS EVENING WILL
BE EFFICIENT HEAVY RAINERS...WHICH WILL ELEVATE CONCERNS FOR FLASH
FLOODING ON BURN SCARS.  THE WEST FORK COMPLEX IS MOST UNDER THE GUN
FOR THIS...SO WILL CONTINUE WITH THE FLASH FLOOD WATCH.  WITH FLOW
ALOFT FROM THE SOUTH SOUTHWEST...MOST THUNDERSTORMS WILL BE TIED TO
THE HIGHER TERRAIN...BUT HRRR SUGGESTS AN ISOLATED SHOWER OR TWO NOT
OUT OF THE QUESTION...ESPECIALLY ALONG THE I-25 CORRIDOR AS OUTFLOWS
COME OFF THE MOUNTAINS.  DUE TO THE SLOW MOVEMENT OF THUNDERSTORMS
TODAY...FLASH FLOODING WILL ALSO BE POSSIBLE ON THE BURN SCARS IN
THE EASTERN MOUNTAINS IF A STRONGER STORM WERE TO DEVELOP OVER
THEM.

THUNDERSTORMS WILL GRADUALLY DIMINISH THIS EVENING AS WE LOOSE
HEATING. WE GET TO DO IT ALL OVER AGAIN FOR SATURDAY.  SOME SUBTLE
DIFFERENCES WILL BE MORE EASTERLY LOW LEVEL FLOW ACROSS NORTHERN
PORTIONS OF THE SOUTHEAST PLAINS BEHIND A WEAK FRONT WHICH DROPS IN
TONIGHT.  DEW POINTS DON'T APPEAR TO BE THAT MUCH DIFFERENT FROM
TODAY...THUS LCLS ARE SIMILAR AS WELL.  AND WITH UPPER HIGH CENTER
SHIFTING SOUTH OF THE AREA...STORM MOTIONS MAY ATTAIN A BIT MORE OF
A WESTERLY COMPONENT THAN TODAY WHICH MAY HELP THEM MOVE FARTHER
EAST OFF THE MOUNTAINS AND INTO THE ADJACENT PLAINS OF EL PASO
COUNTY.  NAM12 IS ALSO DEVELOPING CONVECTION ACROSS THE SOUTHEAST
PLAINS ALONG THE STALLED FRONTAL BOUNDARY WHICH SETS UP ALONG A LINE
FROM ROUGHLY TRINIDAD TO LA JUNTA TO EADS.  CAPES NOT ALL THAT HIGH
AND SHEARS ARE DEFINITELY WEAK...SO NOT EXPECTING THEM TO BE TOO
STRONG.  HOWEVER WITH NOT MUCH CHANGE IN PRECIPITABLE WATERS...HEAVY
RAINERS WILL ONCE AGAIN BE THE MAIN THREAT WITH FLASH FLOODING
POSSIBLE ON THE AREA BURN SCARS.  DIFFICULT TO PICK OUT ANY
SHORTWAVES EMBEDDED IN THE FLOW TO HELP ENHANCE COVERAGE...BUT WEST
FORK BURN SCAR MAY BE MOST UNDER THE GUN FOR FLASH FLOODING BASED ON
AVAILABLE MOISTURE.  WILL LET LATER SHIFTS LOOK AT LATEST
HIGH RES MODELS BEFORE ISSUING ANY MORE FLASH FLOOD WATCHES.
WALDO...BLACK FOREST...AND OTHER BURN SCARS ACROSS THE SOUTHEAST
MOUNTAINS WILL ALSO BE UNDER THE GUN AGAIN...SO THOSE IN AND
NEAR THE BURN SCARS NEED TO MAINTAIN A HEIGHTENED AWARENESS FOR THE
POTENTIAL FOR FLASH FLOODING OVER THE WEEKEND AND ESPECIALLY INTO
SUNDAY (SEE DISCUSSION BELOW). -KT

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 246 PM MDT FRI JUL 12 2013

...HEAVY RAIN POSSIBLE SUNDAY AND INTO MONDAY...

.SUNDAY AND MONDAY...MAIN THREATS ARE POTENTIAL FOR HEAVY RAINS
AND SEE HYDRO DISCUSSION FOR MORE DETAILS.

.TUESDAY THROUGH FRIDAY...MAIN CHALLENGE IS THE AMOUNT OF
MOISTURE WHICH WILL INFLUENCE THE AMOUNT OF AFTERNOON AND EVENING
CONVECTION. THE EC AND GFS SUGGEST DRIER AIR ALOFT WILL ADVECT
INTO THE REGION FROM THE EAST AS THE UPPER LOW MOVES INTO ARIZONA
AND WEAKENS. MAIN DIFFERENCE IS THE AMOUNT OF MOISTURE WHICH
GRADUALLY MOVES NORTHWARD DURING THE LATTER PART OF THE WEEK. EC
IS STRONGER WITH THE RIDGE OVER THE WESTERN US KEEPING THE REGION
DRIER...WHILE THE GFS HAS MORE MOISTURE WITH A WEAKER RIDGE. THE
EXTENDED MODELS HAVE BEEN HAVING TROUBLE WITH THE FINER DETAILS
LATELY. FOLLOWED THE CR EXTENDED PROCEDURE CLOSELY WHICH HAS
GENERALLY SCATTERED CONVECTION OVER THE MOUNTAINS. BELIEVE THE
MOST LIKELY SOLUTION IS TO HAVE ENOUGH MOISTURE FOR CONVECTION
OVER THE MOUNTAINS...WITH MOSTLY LIGHT TO MODERATE RAINFALL
AMOUNTS. --PGW--

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SATURDAY NIGHT)
ISSUED AT 1110 PM MDT FRI JUL 12 2013

VFR CONDITIONS AT ALL TERMINALS THROUGH SATURDAY LATE MORNING INTO
THE EARLY AFTERNOON. SHOWER AND THUNDERSTORMS ARE FORECAST TO
DEVELOP BY LATE MORNING AND POSSIBLY SPREAD INTO THE TERMINALS
THROUGH THE AFTERNOON AND EARLY EVENING HOURS. GUSTY OUTFLOW WINDS
WILL BE THE MAIN THREAT...WITH KALS AND KCOS BEING THE MOST LIKELY
TO SEE THUNDERSTORM ACTIVITY.

&&

.HYDROLOGY...
ISSUED AT 246 PM MDT FRI JUL 12 2013

...HEAVY RAIN POSSIBLE SUNDAY AND MONDAY...

MODELS CONTINUE TO SUGGEST THE THREAT FOR SOME HEAVY RAINFALL
SUNDAY OVER THE INTERSTATE 25 CORRIDOR AND EASTERN MOUNTAINS.
UNUSUAL WEATHER PATTERN DEVELOPING WITH UPPER LOW OVER OHIO MOVING
WESTWARD AND REACHING COLORADO BY MONDAY. BEING AN UNUSUAL WEATHER
PATTERN...HAVE NO EXPERIENCE WITH SIMILAR EVENTS. MODELS CONTINUE TO
MOISTEN THE WESTERN SIDE OF THE UPPER LOW. MODELS ARE ALSO SIMILAR
WITH A DISTURBANCE ON THE LEADING EDGE OF THE UPPER LOW REACHING
EASTERN COLORADO SUNDAY AND SUNDAY EVENING. THERE IS DEEP EASTERLY
FLOW UP TO AT LEAST 700MB SUNDAY WHICH SHOULD MOISTEN THE LOWER
LAYERS. WITH THE MOIST EASTERLY FLOW IN THE LOWER LAYERS...MOIST
AIR ALOFT AND WEAK DISTURBANCE...THE THREAT FOR HEAVY RAINS OVER
THE INTERSTATE 25 CORRIDOR AND EASTERN MOUNTAINS CONTINUE. THE
AMOUNT OF RAIN WILL DEPEND ON THE FINER DETAILS WHICH ARE STILL
EVOLVING. LATEST SIMULATIONS HAVE THE WINDS ALOFT BECOMING MORE
EASTERLY WHICH WOULD TEND TO PROPAGATE STORMS WESTWARD MORE
QUICKLY.  IF THE UPPER LEVELS ARE NOT AS MOIST OR SLIGHTLY
WARMER...THEN THERE IS THE POTENTIAL FOR THE ATMOSPHERE TO REMAIN
CAPPED WITH POSSIBLY A LONGER DURATION LIGHT PRECIPITATION EVENT.
GIVEN THE SENSITIVITY OF THE BURN SCARS TO LOCAL DOWNPOURS...HAVE
DECIDED TO INCLUDE MENTION OF HEAVY RAIN IN THE ZONES AND HWO. AS
THE UPPER LOW MOVES TO THE SOUTH ON MONDAY...WARMER AND DRIER AIR
ALOFT WILL TEND TO LIMIT CONVECTION AND REDUCE THE THREAT FOR
HEAVY RAIN. AREA OF HEAVIER RAIN WILL MOVE WESTWARD..POSSIBLY
BEING CENTERED ON THE SOUTHWEST MOUNTAINS...INCLUDING THE WEST
FORK COMPLEX. --PGW--

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...MOZLEY
SHORT TERM...KT
LONG TERM...PGW
AVIATION...MOZLEY
HYDROLOGY...PGW
Hazardous weather outlook, Jul 12, 9:16 PM MDT, 6 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
916 PM MDT FRI JUL 12 2013

COZ058>089-093>099-140330-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
916 PM MDT FRI JUL 12 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TONIGHT

ISOLATED SHOWER AND THUNDERSTORM ACTIVITY WILL REMAIN POSSIBLE
ACROSS THE CONTINENTAL DIVIDE THROUGH THE OVERNIGHT HOURS. ONE OR
TWO WEAK STORMS WILL ALSO BE POSSIBLE OVER THE SANGRE DE CRISTO
RANGE THROUGH 2 AM. MAIN THREAT FROM AREA THUNDERSTORMS WILL BE
DANGEROUS LIGHTNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS THE POTENTIAL FOR HEAVY RAINFALL ON SUNDAY AND MONDAY.  ON
SUNDAY...THE BEST CHANCES FOR HEAVY RAINFALL WILL BE OVER THE
EASTERN MOUNTAINS AND INTERSTATE 25 CORRIDOR...INCLUDING THE WALDO
CANYON BURN SCAR.  ON MONDAY...THE GREATEST THREAT FOR HEAVY
RAINFALL WILL SHIFT WESTWARD TO THE CONTINENTAL DIVIDE
REGION...INCLUDING THE WEST FORK COMPLEX. THE GREATEST CONCERN FOR
FLASH FLOODING WILL BE OVER AND NEAR BURN SCARS...WHERE HEAVY
DOWNPOURS CAN RESULT IN SIGNIFICANT FLASH FLOODING.

FOR THE REMAINDER OF THE PERIOD...WE ANTICIPATE SCATTERED TO
ISOLATED THUNDERSTORMS TO OCCUR EACH DAY OVER THE REGION. THE
PRIMARY THREAT FROM THESE STORMS WILL BE CLOUD TO GROUND
LIGHTNING. ANY STORM THAT MOVES OVER ANY OF THE NUMEROUS BURN
SCARS OF THE REGION WILL HAVE THE POTENTIAL TO PRODUCE FLASH
FLOODING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS WILL NOT BE NEEDED TONIGHT.

88/88

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 3:42 AM MDTFlash Flood WatchPUBAlamosa, Chaffee, Conejos, Costilla, Custer, El Paso and 8 more65 hr
Jul 13, 11:51 AM MDTAreal Flood AdvisoryPUBHuerfano, Las Animas3 hr
Jul 13, 12:43 PM MDTAreal Flood AdvisoryPUBEl Paso3 hr
Jul 13, 1:59 PM MDTSevere Thunderstorm WarningPUBEl Paso46 min
Jul 13, 3:44 PM MDTAreal Flood AdvisoryPUBFremont106 min

Nearby

Flash Flood Watches in Colorado, 2013Every flash flood watch in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.